# SDR CA990412009

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010337
- Condition: Chafed
- Location: Hydraulic System
- Part time: 20,632 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FROM NR 1 SPOILER DUMP VALVE LEAKING.  LINE REPLACED.
